MAUDE Adverse Event Report: LEICA MICROSYSTEMS (SCHWEIZ) AG FL400 FOR M530; SURGICAL MICROSCOPE ACCESSORY

LEICA MICROSYSTEMS (SCHWEIZ) AG FL400 FOR M530; SURGICAL MICROSCOPE ACCESSORY
Model Number 10449183
Medical Device Problem Codes Computer Software Problem (1112); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation of the incident is currently underway and a follow-up will be submitted should additional information become available following investigation.
 
Event or Problem Description
Leica microsystems (schweiz) ag received a complaint from germany about fl400 being unavailable during surgery.No patient injuries were reported.
 
Additional Manufacturer Narrative
This is a final report.A leica field service engineer inspected the affected device on-site.The customer's fl400 license for an arveo 8 system expired after 365 days instead of being permanent.An internal investigation concluded that an expired license cannot affect ongoing surgeries.The following observations were made: · expiring licenses have not only a fixed expiration date but also an expiration time.· if the system is started on the day of expiration after the expiration time has passed, the license will not be available (e.G.Fl400 function cannot be activated).· if the system is started on the day of expiration before the expiration time, the license is available and remains valid as long as the system is powered on.Additionally, the fl400 mode is not deactivated if it is active during the expiration time.Furthermore, the fl400 mode can be activated and deactivated as long as the system remains powered on, even if the license has expired in the meantime.· after the expiration time and the system is restarted, the respective license is deactivated and is no longer available (e.G., the fl400 function can no longer be activated).· in this specific case, it is clear that the license could not have expired during the surgery.It must have expired since the last usage.A review of the complaint statistics did not show any similar or identical case.The reported incident is considered an isolated event.Countermeasures are being identified and implemented as part of capa-her-md-25-003.The cause was human error: a temporary license was issued instead of a permanent one.A new permanent license has been installed.The device is functioning according to specifications.

Brand Name
FL400 FOR M530
Common Device Name
SURGICAL MICROSCOPE ACCESSORY
Manufacturer (Section D)
LEICA MICROSYSTEMS (SCHWEIZ) AG
max-schmidheiny-strasse 201
heerbrugg, sankt gallen 9435
SZ  9435
Manufacturer (Section G)
LEICA INSTRUMENTS (SINGAPORE) PTE LTD
15 tukang innovation drive
singapore, 61829 9
SN   618299
Manufacturer Contact
manuel pfundstein
max-schmidheiny-strasse 201
heerbrugg, sankt gallen 9435
SZ   9435
MDR Report Key23725913
Report Number3003974370-2025-00013
Device Sequence Number18809037
Product Code EPT
UDI-Device Identifier07630802403414
UDI-Public(01)07630802403414(11)230719
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number10449183
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown